# SDR DALA1104413129

- Difficulty date: January 20, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 2,140 hours, 1,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Failed
- Location: External Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND THE EPSU EXTERNAL AFT LIGHT FAILED LOAD TEST. MX REPLACED EPSU AND RECONNECTED PIGTAIL. PERFORMED FUNCTIONAL CHECK NORMAL. ACFT RETURNED TO SERVICE.
